Dynamo - getting the nation talking about Crohn’s and Colitis

19 April 2018

Dynamo has been talking frankly about a recent flare-up of his Crohn's Disease.

The London-based magician has recently opened up about his struggle with Crohn's Disease, and posted selfies of the effects that medication has had on his body, including an increase in body weight.



Some types of steroid medication can be very effective at healing inflamed parts of the bowel, and four out of five people with Crohn's or Colitis are likely to be treated with steroids for some time during their treatment. 

Although steroids are produced naturally by the body, steroid medications can cause unwanted side effects, including 'moon face', acne and weight gain. 


It’s making more people aware & that’s what we need!  The biggest problem for me is people not believing your ill! I honestly believe employers should be more aware of the actual effects of Crohn’s emotionally & physically on a person!

Nicola
Commenting on the Crohn's & Colitis UK Facebook page

Dynamo has continued to speak about his condition, helping to raise much needed awareness of some of the lesser known symptoms and knock-on effects of Crohn's and Colitis.



Having spoken so honestly, thousands of people living with Crohn's and Colitis have been inspired and empowered with the hope that more awareness will be raised of these lifelong conditions. 

We asked our supporters to share their own photos of their 'moon face' to help raise awareness and show support for Dynamo using the hashtag #moonfacefordynamo